SciELO - Scientific Electronic Library Online

 
vol.50 issue1A description of hereditary skew group algebras of Dynkin and Euclidean typeSimultaneous approximation by a new sequence of Szãsz-beta type operators author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

  • Have no cited articlesCited by SciELO

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Bookmark


Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932

Abstract

ZUPPA, Carlos. A Compact trace theorem for domains with external cusps. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 23-29. ISSN 0041-6932.

This paper deals with the compact trace theorem in domains with external cusps. We show that if the power sharpness of the cusp is bellow a critical exponent, then the trace operator exists and it is compact.

Keywords : Cuspidal domains; Compact trace operator.

        · text in English     · pdf in English